# SDR 09012005A

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 29,198 hours, 32,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DIDN'T MOVE 1ST TIME 15 DEGREES SELECTED.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.  OP CHECKS GOOD.
